# SDR ASOA05658

- Difficulty date: August 7, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3196059
- Condition: Broken
- Location: Pax Door
- Component: Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN AND MATERIAL MISSING.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  (K)
